Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Minimal fibrations of dendroidal sets

Ieke Moerdijk and Joost Nuiten

Algebraic & Geometric Topology 16 (2016) 3581–3614
Bibliography
1 M G Barratt, V K A M Gugenheim, J C Moore, On semisimplicial fibre-bundles, Amer. J. Math. 81 (1959) 639 MR0111028
2 C Barwick, On left and right model categories and left and right Bousfield localizations, Homology, Homotopy Appl. 12 (2010) 245 MR2771591
3 M Bašić, T Nikolaus, Dendroidal sets as models for connective spectra, J. K-Theory 14 (2014) 387 MR3349322
4 B van den Berg, I Moerdijk, W-types in homotopy type theory, Math. Structures Comput. Sci. 25 (2015) 1100 MR3340536
5 C Berger, I Moerdijk, On an extension of the notion of Reedy category, Math. Z. 269 (2011) 977 MR2860274
6 D C Cisinski, Les préfaisceaux comme modèles des types d’homotopie, 308, Société Mathématique de France (2006) MR2294028
7 D C Cisinski, Univalent universes for elegant models of homotopy types, preprint (2014) arXiv:1406.0058
8 D C Cisinski, I Moerdijk, Dendroidal sets as models for homotopy operads, J. Topol. 4 (2011) 257 MR2805991
9 D C Cisinski, I Moerdijk, Dendroidal sets and simplicial operads, J. Topol. 6 (2013) 705 MR3100888
10 D C Cisinski, I Moerdijk, Note on the tensor product of dendroidal sets, preprint (2014) arXiv:1403.6507
11 A Connes, Cohomologie cyclique et foncteurs Extn, C. R. Acad. Sci. Paris Sér. I Math. 296 (1983) 953 MR777584
12 W G Dwyer, M J Hopkins, D M Kan, The homotopy theory of cyclic sets, Trans. Amer. Math. Soc. 291 (1985) 281 MR797060
13 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, 35, Springer (1967) MR0210125
14 G Heuts, Algebras over infinity-operads, preprint (2011) arXiv:1110.1776
15 A Joyal, The theory of quasi-categories and its applications, preprint (2008)
16 J Lurie, Higher topos theory, 170, Princeton University Press (2009) MR2522659
17 J P May, Simplicial objects in algebraic topology, 11, D. Van Nostrand Co. (1967) MR0222892
18 I Moerdijk, Lectures on dendroidal sets, from: "Simplicial methods for operads and algebraic geometry" (editors C Casacuberta, J Kock), Springer (2010) 1 MR2778589
19 I Moerdijk, I Weiss, Dendroidal sets, Algebr. Geom. Topol. 7 (2007) 1441 MR2366165
20 I Moerdijk, I Weiss, On inner Kan complexes in the category of dendroidal sets, Adv. Math. 221 (2009) 343 MR2508925
21 V Puppe, A remark on “homotopy fibrations”, Manuscripta Math. 12 (1974) 113 MR0365556
22 D G Quillen, The geometric realization of a Kan fibration is a Serre fibration, Proc. Amer. Math. Soc. 19 (1968) 1499 MR0238322
23 C Rezk, Fibrations and homotopy colimits of simplicial sheaves, preprint (1998) arXiv:math/9811038
24 J Rosický, W Tholen, Left-determined model categories and universal homotopy theories, Trans. Amer. Math. Soc. 355 (2003) 3611 MR1990164
25 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298